MathSciNet Relay Station
MathSciNet bibliographic data
MR2743876 (2012d:35036) 35F55 (35B30 35Q92 49Q15)
Bertozzi, Andrea L.; Laurent, Thomas; Rosado, Jesús $L\sp p$ theory for the multidimensional aggregation equation. Comm. Pure Appl. Math. 64 (2011), no. 1, 45–83.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement